MathSciNet Relay Station
MathSciNet bibliographic data
MR2493846 34K20 (34F05 93D09)
Choi, S. J.; Lee, S. M.; Won, S. C.; Park, Ju H. Improved delay-dependent stability criteria for uncertain Lur'e systems with sector and slope restricted nonlinearities and time-varying delays. Appl. Math. Comput. 208 (2009), no. 2, 520–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement